# SDR ASAA2022080539385

- Difficulty date: August 5, 2022
- Submitted: August 9, 2022
- Operation: Air carrier
- Aircraft: N453AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36354
- Aircraft time: 32,303 hours, 10,195 cycles
- System (JASC): 2210 · Autopilot System
- Part: Lru
- Part number: UNKNOWN
- Condition: Faulted
- Location: Unknown
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AUTOLAND NO SUCCESSFUL. ATTEMPTED TO LAND GREATER THAN 50' LEFT OF CENTERLINE. WINDS 350/8 RWY 03. CRITICAL AREA PROTECTED. GROUNDED - YES. INITIAL EVALUATION, PERFORMED HGS SYSTEM TEST IAW B737-900 SMM 34-36-00 SEC 500. FAULT REVIEW REVEALED ILS ANOMALY DETECTED ON LEG 7, WHICH WOULD LINE UP WITH DEFECT ORIGINATION DATE. ALSO NOTED: FCC1 ON 2 LEGS IN LAST 20. NO OTHER DEFECTS NOTED. SYSTEM TEST PASS. PERFORMED DFCS FAULT REVIEW IAW B737-900 AMM 22-11-00-740-806. NO RELEVANT FAULTS NOTED. PERFORMED DFCS LAND VERIFY IAW AMM 22-11-00-700-801. ALSO REF B737-900 FIM 22-11 TASK 899. LRU REPLACE TEST FOR FCC IAW B737-900 22-11-00-740-815 DUE TO HGS FAULTS NOTED. ALL TESTS PASS. NO ADDITIONAL FAULTS NOTED. NO HISTORY FOR THIS DEFECT.
